codequery

Miserable... please, tell me the nausea ends

Recommended Posts

I am 5 weeks out post rny and gallbladder removal. First 2 weeks, I did great.  3 weeks or so, I have had all day nausea and dry heaving.

Doc tried a few meds, including Zofran, but didnt work.  I went into er last week and got fluids, they did cat scan and all that and everything physically appears fine.

 

I keep having to miss work, used all my sick leave and almost out of vacation leave.  

 

Tell me this ends.  Did anyone else have this nausea crap around 5 weeks out?  When does it end?  I feel like crying and hopeless. It doesnt seem like this will ever end.  I regret this surgery so much.

Share this post


Link to post
Share on other sites

I was lucky to not experience nausea.  I know two people who had sleeves who had nausea for about that length of time.  One, I know, tried quite a few meds, but really suffered for awhile and then it seemed to dissipate.  She then went on to be quite successful with her weight loss.  I'm sorry to hear this is your experience so far.

Share this post


Link to post
Share on other sites

My chewable vitamins caused awful nausea for me. My surgeon had to put me on a double dose of Flintstones Complete until I could swallow vitamins. So sorry you're experiencing this. Nausea can be so debilitating. Be sure to hydrate. Dehydration can cause nausea. Have you tried ginger lozenges? 

Share this post


Link to post
Share on other sites

I wish I had some words of comfort but I didn't suffer any issues when my gallbladder was removed.  However, I did shoot an email to friend who I know had some issues and she told me that her doc suggested cutting way back on fat intake and to try bile salt supplements and that helped a lot.  She also mentioned that ginger tea is worth trying too. 

Share this post


Link to post
Share on other sites

I am fighting nausea now about the same time out that you did.  Did anything work to calm it down for you?

Share this post


Link to post
Share on other sites
On 6/7/2018 at 2:36 AM, Gretta said:

My chewable vitamins caused awful nausea for me. My surgeon had to put me on a double dose of Flintstones Complete until I could swallow vitamins. So sorry you're experiencing this. Nausea can be so debilitating. Be sure to hydrate. Dehydration can cause nausea. Have you tried ginger lozenges? 

Same here......I STILL get nauseous from my multivit, so I have to have the one that is the least offensive and eat it w/ food.  (NEVER on an.  Empty stomach)

Share this post


Link to post
Share on other sites

LorettaLynn:  It DOES end.  Mine took a little less than 2 months out from surgery.  Peppermint tea, and peppermint oil into a bottle of water.  Slow sips.  That was the ONLY thing that ended up helping.  Nothing else did.  It was miserable.  Important part was, it ended.  I don't know if it was the peppermint or just happened to be coincidence of time, but once i had that within a few days i felt tremendously better and been great since.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...